# SDR DALA2025060904365

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 40,898 hours, 5,204 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 O2 MASK FOUND DEPLOYED IN 3L INBOARD LAVATORY. CORRECTIVE ACTION: REPLACED 02 EMERGENCY OXYGEN CONTAINER AND GENERATOR AT 3L INBOARD LAV IAW A330 AMM 35-21-41. OK FOR SERVICE. (7442123)
